# SDR AALA20110730TUL01

- Difficulty date: July 30, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR WEB STATION 1142 INBOARD OF AFT SERVICE DOOR.  INSTALLED .040" 6A1-4V TITANIUM REPAIR DOUBLER LEFT SUBFLOOR WEB STATION 1142 PER AARD 53-20-00-16 AND AARD 51-60-00-01.
